The Splitting Relation for Köthe Spaces.

Dietmar Vogt; Jörg Krone

Mathematische Zeitschrift (1985)

  • Volume: 190, page 387-400
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Vogt, Dietmar, and Krone, Jörg. "The Splitting Relation for Köthe Spaces.." Mathematische Zeitschrift 190 (1985): 387-400. <http://eudml.org/doc/173634>.

@article{Vogt1985,
author = {Vogt, Dietmar, Krone, Jörg},
journal = {Mathematische Zeitschrift},
keywords = {splitting relation; Köthe spaces; exact sequence; Fréchet spaces; Schwartz space},
pages = {387-400},
title = {The Splitting Relation for Köthe Spaces.},
url = {http://eudml.org/doc/173634},
volume = {190},
year = {1985},
}

TY - JOUR
AU - Vogt, Dietmar
AU - Krone, Jörg
TI - The Splitting Relation for Köthe Spaces.
JO - Mathematische Zeitschrift
PY - 1985
VL - 190
SP - 387
EP - 400
KW - splitting relation; Köthe spaces; exact sequence; Fréchet spaces; Schwartz space
UR - http://eudml.org/doc/173634
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.